MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC SALEM SUMP; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

CARDINAL HEALTH 200, LLC SALEM SUMP; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 7771810E
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion the results will be forwarded.
 
Event or Problem Description
The customer reported approximately 1.6cm of the tip of the tube broke off into a patient's sinuses on removal, which led to additional imaging, additional procedures, prolonged ventilator support, and higher level of care.Per additional information provided by the reporter on 06feb2026, the following imaging was performed: (b)(6) 2026 1848: portable cxr, (b)(6) 2026 2143: ct head without contrast, (b)(6) 2026 2145: ct neck without contrast, (b)(6) 2026 0927: xr skull 1-3 views portable, (b)(6) 2026 1434: ct head without contrast, (b)(6) 2026 1435: ct neck without contrast, and (b)(6) 2026 1435: ct chest without contrast.The following procedures were performed: egd performed during original surgery by surgical team and ent performed nasopharyngeal and oropharyngeal scopes during original surgery.Regarding the prolonged ventilator support, the patient remained intubated until (b)(6) 2026 at 1231 due to possible choking hazard (41h 6m of prolonged vent time) (b)(6) 2026 1925-(b)(6) 2026 1231).The patient required icu stay due to the ventilator requirement.The ng tip was found on (b)(6) at 0800 to be in the patient¿s stomach on repeat imaging.The patient was discharged to prison on (b)(6) 2026 with follow up scheduled in clinic in 1 month.The follow up appointment was completed on (b)(6) 2026.Patient is tolerating a diet and having normal bowel function.Patient noted to be breathing comfortably on ra.No documentation of any issue from ngt.Wound manager in place for enterocutaneous fistula (unrelated to ngt).
 
Additional Manufacturer Narrative
The device was not returned for evaluation.However, a photo was provided.The photo was reviewed and the reported condition was observed.The device history record (dhr) could not be reviewed as no lot information was provided within the complaint.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.As part of the investigation, a gemba walk was held in the production area and it was concluded that the current manufacturing activities are running according to product specifications, meeting quality acceptance criteria, validation processes, and release procedures.Based on all available information, a definitive root cause could not be determined at this time.A corrective and preventative action has been initiated to further investigate the reported condition.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
SALEM SUMP
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key24296298
Report Number1423537-2026-00029
Device Sequence Number18704084
Product Code PIF
UDI-Device Identifier10192253010435
UDI-Public(01)10192253010435
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K150711
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7771810E
Device Catalogue Number7771810E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown